Per citar aquest document:
Categorical methods in graded ring theory
Del Río, Ángel

Data: 1992
Resum: Let G be a group, R a G-graded ring and X a right G-set . We study functors between categories of modules graded by G-sets, continuing the work of [M]. As an application we obtain generalizations of Cohen-Montgomery Duality Theorems by categorical methods. Then we study when some functors introduced in [M] (which generalize some functors ocurring in [D1], [D2] and [NRV]) are separable. Finally we obtain an application to the study of the weak dimension of a group graded ring.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 489-531, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_362A92_15

43 p, 1.0 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2016-06-11

   Favorit i Compartir